# SDR UIEA2023122001008

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 95,566 hours, 20,590 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 019C2290
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CHORD ON ELT NEAR ENTRANCE DOOR UNRAVELED AND CARDBOARD SPLIT OPEN. SCOTCH TAPE HOLDING CARDBOARD TOGETHER( REMOVED PORTABLE ELT FROM GALLEY AND INSTALLED SERVICEABLE ELT PER AMM 25-63-03. NO FURTHER DEFECTS NOTED. )
